Sh:401

Bib entry
@article{Sh:401,
 author = {Shelah, Saharon},
 title = {{Characterizing an $\aleph_\epsilon$-saturated model of superstable NDOP theories by its $\mathbb L_{\infty,\aleph_\epsilon}$-theory}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {140},
 year = {2004},
 pages = {61--111},
 issn = {0021-2172},
 doi = {10.1007/BF02786627},
 mrclass = {03C45 (03C50)},
 mrnumber = {2054839},
 doi = {10.1007/BF02786627},
 note = {\href{https://arxiv.org/abs/math/9609215}{arXiv: math/9609215}},
 arxiv_number = {math/9609215}
}